MathSciNet Relay Station
MathSciNet bibliographic data
MR1141246 (92k:60174) 60J30
Bertoin, Jean Sur la décomposition de la trajectoire d'un processus de Lévy spectralement positif en son infimum. (French) [On the path decomposition of a Lévy process spectrally positive at its infimum] Ann. Inst. H. Poincaré Probab. Statist. 27 (1991), no. 4, 537–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement